# SDR ASAA2019010227648

- Difficulty date: January 2, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,994 hours, 7,497 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Part time: 23,041 hours, 7,511 cycles
- Component: Sliding Window
- Component part number: 56100024
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW OVERHEAT LIGHT STAYS ILLUMINATED. GROUNDED - YES. MEASURED RT SIDE WINDOW'S SECONDARY TEMP SENSOR AND FOUND RESISTANCE TOO HIGH. PRIMARY SENSOR PREVIOUSLY SWAPPED TO SECONDARY SENSOR. MOVED RIGHT SIDE WINDOW TAP FROM TERMINAL NR 1 TO NR 3, OLD WINDOW CODE H16, NEW CODE H14 REF AMM 30-41-21-000-801 AND WDM 30-41-11. REMOVED AND REPLACED NR 2 SLIDING WINDOW REF AMM 56-12-11. LEAK AND OPS CHECK GOOD.
